Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ivo77

Taking a two week break?

Recommended Posts

I've been taking Roacuttane (10 mg) for 3 months now, and have experienced very good results. My lower face and neck are much better and haven't experinced really bad side effects but soar throat and dry lips.

Due to prescriptions problems, I was "forced" to stop my treatment for 2 weeks. I have read in this and other sites that this "break" is not a problem but will be if more than 15 days. I asked a doctor (because mine is on vacation - the reason why I'm not taking the teatment) and she confimed that 2 weeks is still OK.

Would like to hear from you all if you have experienced problems when taking a break - I just want to make sure which path I should follow before re-taking the Roacuttane.

Last, a quick one: What's good to "erase" those ugly brown marks from the face?

Share this post


Link to post
Share on other sites

I'm not exactly sure what you mean by the "ugly brown spots", but if you mean either sun spots or age spots, then Retin-A works well. This has to be given to you by your derm and I'm sure that you will have to wait until you are done with Accutane, but I have had great luck with it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×